Normal view MARC view ISBD view

Annals of Institute of Statistical Mathematics ( Index ) : Vol. 1-10 , 1949-59 [Bound Journal]

by Matusita, K. (Ed).
Type: materialTypeLabelBookPublisher: Tokyo Institute of Statistical Mathematics 1949-59Subject(s): Statistical Mathematics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
No physical items for this record

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.